Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamictal and weight gain? twinch42085

Posted by rina on September 16, 2007, at 19:53:23

In reply to lamictal and weight gain?, posted by twinch42085 on September 16, 2007, at 18:24:40

forgot to add. the seroquel made me crave only junk food and greasy carbs. i.e burgers, fries and potato chips. i never eat any of those normally.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rina thread:783317
URL: http://www.dr-bob.org/babble/20070911/msgs/783335.html